MathSciNet Relay Station
MathSciNet bibliographic data
MR179229 (31 #3477) 16.90 (16.40)
Heller, Alex Some exact sequences in algebraic $K$-theory. Topology 4 1965 389–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement